# SDR AALA202404249699

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,771 hours, 4,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE IN CRUISE. FLIGHT ATTENDANT REPORTS NO ONE IN LAVATORY AT THE TIME NOR SEVERAL MINUTES BEFORE. MAINTENANCE ACCOMPLISHED SMOKE DETECTION BITE CHECK PER AMM 26-14-00 WITH NO FAULTS NOTED. MAINTENANCE ALSO INSPECTED THE FORWARD LAVATORY AREA WITH NO DISCREPANCIES NOTED.
